| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
10/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens+ (lal+, sn (b)(6), +22.5d) was explanted from the left eye due to patient dissatisfaction with the chosen refractive target and an intraocular lens from a different manufacturer implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections g3, g6, h3 and h6.The explanted lal was cut into small fragments during explantation and returned to rxsight.Due to the condition of the lens, an evaluation could not be performed.